STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PD SERIES MAESTRO STEERING DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Model Number |
5400210258 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the duraguard foot fractured during procedure.There was no patient impact, no delay, no known medical intervention, and no adverse consequences.